# SDR REXA2024102500999

- Difficulty date: October 7, 2023
- Submitted: October 25, 2024
- Operation: Air carrier
- Aircraft: N655CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10134
- Aircraft time: 41,394 hours, 31,790 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Former
- Part number: 601R3180883
- Condition: Corroded
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR FORMER AT FS 329.41 BETWEEN DD4 AND DD5 IS CORRODED. REMOVED FORMER IAW CRJ 700 SRM 51-42-21-001-001-A01. LOCATED AND DRILLED NEW PAX DOOR FORMER P/N 601R318088-3 AT FS 329.41 BETWEEN DD4 AND DD5 IAW CRJ 700 SRM 51-40-11-001-001-A01. INSTALLED NEW SERVICEABLE FORMER P/N 601R318088-3 AT FS 329.41 BETWEEN DD4 AND DD5 IAW CRJ 700 SRM 51-42-21-001-001-A01.
